# SDR CA961112044

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3244 · Tire
- Part: Tires
- Part number: H31X975X14
- Condition: Blown
- Location: Left Main
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOUD BANG AFTER LEAVING GATE. A CUT FOUND IN THE SIDEWALL OF THE INNER TIRE WHICH CAUSED THE BEAD OF THE OUTER TIRE TO FAIL. BOTH WHEEL ASSEMBLIES REPLACED.
